MAUDE Adverse Event Report: JJGC S.A. GM Helix Implant,Ti,5.0X18; Endosseous Dental Implant

JJGC S.A. GM Helix Implant,Ti,5.0X18; Endosseous Dental Implant
Catalog Number 109.990
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025 in ada 25.Details of surgery: ridge augmentation.On (b)(6) 2026, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis and pain.No further patient complications were reported.

Brand Name
GM Helix Implant,Ti,5.0X18
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key50102379
Report Number0001222315-2026-002314
Device Sequence Number14765865
Product Code DZE
UDI-Device Identifier07899878024613
UDI-Public07899878024613
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/31/2026
Report Date (Section F) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109.990
Device Lot NumberMWL98
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/07/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/31/2026
Device Age46 MO
Event Location Other
Date Report to Manufacturer07/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale